# SDR USAA2014080400011

- Difficulty date: August 3, 2014
- Submitted: August 4, 2014
- Operation: Air carrier
- Aircraft: N702UW
- Make and model: Airbus A319-112
- Aircraft serial: 896
- Aircraft time: 43,443 hours, 24,878 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EMER FLOOR LIGHTING AT SEAT 16A INOPERATIVE.  R & R THE EMER SEAT LIGHT ASSEMBLY AT SEAT 16A IAW AMM 33-51-19-401.
